MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.9/8.4 FR. X 330 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 6.9/8.4 FR. X 330 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL
Model Number WA2UR22A
Medical Device Problem Codes Break (1069); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the ureteroscope had a broken or defective or damaged components.Severely bent at 45-degree angle towards distal tip.The issue occurred, during an unknown therapeutic procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's device evaluation and investigation.Based on the results of the device evaluation, the reported event was confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 1 year since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to improper handling, the application of excessive force, impact to the device like a fall, shock or similar stress.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Corrected data: d8 ("yes" was selected in error on the previous follow-up report).

Brand Name
URETEROSCOPE 6.9/8.4 FR. X 330 MM, 5°, STRAIGHT OCULAR, 3.7 FR. 2.6 FR. CHANNEL
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20140775
Report Number9610773-2024-02125
Device Sequence Number12628178
Product Code FGB
UDI-Device Identifier04042761086424
UDI-Public04042761086424
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR22A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer10/10/2024
10/14/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/14/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown